Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Asymptotic completeness of $ N$-particle long-range scattering


Authors: I. M. Sigal and A. Soffer
Journal: J. Amer. Math. Soc. 7 (1994), 307-334
MSC: Primary 81U10; Secondary 47A40, 47N50
DOI: https://doi.org/10.1090/S0894-0347-1994-1233895-8
MathSciNet review: 1233895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove asymptotic completeness for $ N$-particle long-range system with potentials vanishing as $ O({\left\vert x \right\vert^{ - \mu }})$, where $ \mu \geq 1 - {2^{ - N - 2}}$, at infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 81U10, 47A40, 47N50

Retrieve articles in all journals with MSC: 81U10, 47A40, 47N50


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1994-1233895-8
Article copyright: © Copyright 1994 American Mathematical Society